# SDR P5CA2020080420272

- Difficulty date: August 2, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 17,969 hours, 4,896 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT,  APU BITE CARRIED OUT, NO LIGHT OFF,  MINI FLAG CODE IGNITION UNIT. APU START ATTEMPT CARRIED OUT NORMAL.  APU RESET IAW AMM 49-61-00.
